# SDR ABXA9701079

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 3926158501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE LEFT WING INBOARD UPPER TRAILING EDGE PANEL, ATTACH ANGLE CORRODED AT LONGERON 20.  REMOVED AND REPLACED ATTACH ANGLE IAW DC-9 SRM CHAPTER 51-30-1.
